# SDR CALA2025010601814

- Difficulty date: January 3, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 107,072 hours, 22,413 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Faulty
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF STRONG ODOR OF PACK OIL AND OLD SOCK  THAT PERSISTED FOR 10  PLUS MIN IN CLIMB FORM 46-6020 ODOR QUESTIONAIRE FILLED OUT BY CREW ATTACHED PERFOMRED FIM TASK 71-05 FAULT TREE 828 UP TO BLOCK 30  RAN BOTH #1 AND #2 ENG AT IDLE WITH ENG BLEEDS ON NO ODOR PRESENT A/C IS OK TO CONTINUE REMOVED AND REPLACED RIGHT HEPA FILTER IAW AMM 21-25-02-004-175. OPS CHECK GOOD.PARTS USED:  29-2124-3-0006,QTY :1 ADD EMP:380173
